# SDR QXEA200701531

- Difficulty date: October 9, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 20,536 hours, 29,630 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - DURING STARTUP, AFTER BLEEDS ON SMOKE IN CABIN FLIGHT DECK.  COMPLIED WITH ISOLATION IAW PW123 EMM 72-00-01, FIGURE 119.  PERFORMED DH8-SL-21-027 FOR ECS CONTAMINATION.  SMOKE/OIL ODOR DID NOT REOCCUR.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
